Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 565, NWS Atlanta, GA

September 7, 20235 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 7, 2023, 1:44 PM EDT for 5 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2023, 1:44 PM EDT (17:44 UTC)
Expired
Sep 7, 2023, 2:30 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Hancock County, GA, Jasper County, GA, Jones County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 49 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1437 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

281 
WUUS52 KFFC 071744
SVRFFC
GAC009-141-159-169-237-071830-
/O.NEW.KFFC.SV.W.0565.230907T1744Z-230907T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
144 PM EDT Thu Sep 7 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Baldwin County in central Georgia...
  Putnam County in central Georgia...
  West central Hancock County in east central Georgia...
  Jones County in central Georgia...
  Southeastern Jasper County in central Georgia...

* Until 230 PM EDT.

* At 144 PM EDT, severe thunderstorms were located along a line
  extending from Willard to near Arkwright, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Milledgeville, Eatonton, Gray, Midway-Hardwick, Meriwether,
  Postell, Bradley, Wayside, Allenwood, Mountain Springs, Resseaus
  Crossroads, Round Oak, Plant Harlee Branch, Browns Crossing,
  Ethridge, James, Coopers, Haddock, Oconee Springs Park, and
  Warfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3295 8329 3288 8344 3290 8367 3291 8369
      3296 8371 3298 8372 3300 8372 3339 8352
      3340 8321 3338 8322 3339 8319 3333 8314
TIME...MOT...LOC 1744Z 267DEG 25KT 3333 8347 3298 8365 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
877 
WWUS52 KFFC 071813
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
213 PM EDT Thu Sep 7 2023

GAC159-071822-
/O.CAN.KFFC.SV.W.0565.000000T0000Z-230907T1830Z/
Jasper GA-
213 PM EDT Thu Sep 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3295 8329 3288 8344 3291 8362 3299 8363
      3339 8344 3340 8321 3338 8322 3339 8319
      3333 8314
TIME...MOT...LOC 1812Z 267DEG 25KT 3334 8325 3299 8343 

$$

GAC009-141-169-237-071830-
/O.CON.KFFC.SV.W.0565.000000T0000Z-230907T1830Z/
Baldwin GA-Putnam GA-Hancock GA-Jones GA-
213 PM EDT Thu Sep 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR WESTERN BALDWIN...PUTNAM...WEST CENTRAL HANCOCK AND EASTERN JONES
COUNTIES...

At 212 PM EDT, severe thunderstorms were located along a line
extending from near Rockville to near Greenberry Crossroads, moving
east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Milledgeville, Eatonton, Gray, Midway-Hardwick, Meriwether, Ethridge,
Postell, James, Bradley, Coopers, Allenwood, Mountain Springs,
Haddock, Resseaus Crossroads, Oconee Springs Park, Warfield,
Greenberry Crossroads, Clinton, Rockville, and Plant Harlee Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3295 8329 3288 8344 3291 8362 3299 8363
      3339 8344 3340 8321 3338 8322 3339 8319
      3333 8314
TIME...MOT...LOC 1812Z 267DEG 25KT 3334 8325 3299 8343 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
683 
WWUS52 KFFC 071821
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Thu Sep 7 2023

GAC009-141-169-237-071830-
/O.CON.KFFC.SV.W.0565.000000T0000Z-230907T1830Z/
Baldwin GA-Putnam GA-Hancock GA-Jones GA-
221 PM EDT Thu Sep 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR WESTERN BALDWIN...SOUTHEASTERN PUTNAM...WEST CENTRAL HANCOCK AND
EASTERN JONES COUNTIES...

At 220 PM EDT, severe thunderstorms were located along a line
extending from Rockville to near Haddock, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Milledgeville, Eatonton, Gray, Midway-Hardwick, Meriwether, Ethridge,
Postell, James, Bradley, Coopers, Allenwood, Mountain Springs,
Haddock, Resseaus Crossroads, Oconee Springs Park, Warfield,
Greenberry Crossroads, Clinton, Rockville, and Plant Harlee Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3288 8344 3292 8357 3302 8358 3337 8338
      3340 8321 3338 8322 3339 8319 3333 8314
      3295 8329
TIME...MOT...LOC 1820Z 267DEG 25KT 3334 8321 3299 8339 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
941 
WWUS52 KFFC 071829
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
229 PM EDT Thu Sep 7 2023

GAC009-141-169-237-071837-
/O.EXP.KFFC.SV.W.0565.000000T0000Z-230907T1830Z/
Baldwin GA-Putnam GA-Hancock GA-Jones GA-
229 PM EDT Thu Sep 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BALDWIN...SOUTHEASTERN
PUTNAM...WEST CENTRAL HANCOCK AND EASTERN JONES COUNTIES WILL EXPIRE
AT 230 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Jones and western Baldwin counties through 3:15 PM EDT. 

LAT...LON 3288 8344 3292 8357 3302 8358 3337 8338
      3340 8321 3338 8322 3339 8319 3333 8314
      3295 8329
TIME...MOT...LOC 1827Z 267DEG 25KT 3334 8318 3299 8336 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 11:07 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Sep 7, 11:07 AM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1107 AM EDT Thu Sep 7 2023

...Mid-morning Update...

.UPDATE...
Issued at 1058 AM EDT Thu Sep 7 2023

Forecast largely remains on track this morning with only a few
tweaks made to reflect current satellite/radar trends.

At the upper levels still noting an upper trough slowly sagging
southward towards the southeast. Latest water vapor imagery
showing some decent mid-level drier air accompanying this feature
as well. At the surface, a weak surface trough is evident across
south GA (south of our forecast area) with a surface front
starting to enter our forecast area from the northwest. As 12z
model guidance starts to come in will be looking to refine precip
chances for later this afternoon. With not much frontal forcing,
upper level support will be the main driver of any convection
later today in addition to surface instability/moisture. Though
will also note that the presence of mid- level drier air may try
to act against development as well.

&&

.SHORT TERM...
(Today through Friday)
Issued at 408 AM EDT Thu Sep 7 2023

500mb troughing will remain overhead through the short term period
of the forecast. An upper low currently across western IL will
deepen and drop SE in the flow through today and remain in place
across the state through tomorrow. At the surface, a cold front
currently stretches from the central Great Lakes back through the
Lower Mississippi River Valley. This front will move south and
eastward over the CWA today, but likely stall across southern
portions of the area by early Saturday.

Even though frontal forcing remains weak, moisture will tend to
pool along the front creating the potential for scattered
thunderstorms. Surface instability will definitely be present and
lapse rates will be steep. Do think the best coverage for storms
will be along and south of Interstate 85. A few strong storms will
be likely and an isolated thunderstorm cannot be ruled out. If
storms do become severe, the primary hazards would be damaging
wind gusts and large hail. Locally heavy rainfall will be
possible, especially if storm movement becomes parallel to the
slow moving/stalling front.

Temps will be a little cooler than in previous days, especially with
an upper trough/low overhead.

NListemaa

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 408 AM EDT Thu Sep 7 2023

The forecast area will remain entrenched in an active weather
pattern as a series of disturbances embedded within the deeply
amplified trough over the east coast bring showers and thunderstorms.
With a surface boundary stalled over central and eastern Georgia
through the weekend as the disturbances pass over, showers and
thunderstorms will be possible especially during the afternoon
hours. A few storms could become strong to severe with damaging wind
gusts as the primary hazard. As the trough nudges eastward Monday,
we'll get a brief reprieve from precipitation. However, the next
shortwave kicking in from the Plains is expected to bring another
round of weather by midweek. Model guidance is still struggling to
resolve this next midlevel feature, so have maintained chance PoPs
through the end of the period.

KAL

&&

.AVIATION...
(12Z TAFS)
Issued at 722 AM EDT Thu Sep 7 2023

West winds through the period, but may try to go light and vrb
overnight. Hi- res models continue the trend of developing precip
across central/southern GA this afternoon. However, cannot rule
out an isold shra right around 17-18Z.

//ATL Confidence...12Z Update...

High confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  86  64  83 /  10  10  20  50
Atlanta         66  87  67  87 /  10   0  10  30
Blairsville     59  81  60  78 /  10  10  10  50
Cartersville    62  85  63  86 /  10   0   0  30
Columbus        67  90  68  91 /  10  10   0  20
Gainesville     64  84  65  83 /  10  10  10  50
Macon           68  88  67  87 /  30  10  10  40
Rome            64  87  65  87 /  10   0   0  20
Peachtree City  63  87  63  87 /  10   0   0  30
Vidalia         69  88  68  87 /  40  40  20  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....KAL
AVIATION...NListemaa
Hazardous weather outlook, Sep 7, 11:08 AM EDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1108 AM EDT Thu Sep 7 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081515-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1108 AM EDT Thu Sep 7 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will be possible today across portions of
north and central Georgia as a cold front moves south across the
area. A few strong storms will be possible, with an isolated
severe thunderstorm not out of the question. If storms do become
severe, the primary hazards would be damaging wind gusts and
isolated large hail. Locally heavy rainfall will be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms are also expected in the region Friday
through Wednesday. At this time the risk of severe weather remains
low after Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Sep 7, 1:16 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
116 PM EDT Thu Sep 7 2023

GAZ059-060-071745-
Putnam GA-Jasper GA-
116 PM EDT Thu Sep 7 2023

...A strong thunderstorm will impact portions of west central Putnam
and east central Jasper Counties through 145 PM EDT...

At 116 PM EDT, a strong thunderstorm was over Monticello, moving east
at 15 mph.

HAZARD...Winds up to 40 mph, up to penny sized hail and frequent
         lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Lightning is one of nature's
         leading killers. If you can hear thunder, you are close
         enough to be struck by lightning.

Locations impacted include...
Monticello, Central Georgia Experiment Stn, Stanfordville, and
Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

&&

LAT...LON 3326 8377 3335 8376 3341 8347 3322 8348
TIME...MOT...LOC 1716Z 269DEG 15KT 3332 8369

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 7, 1:31 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
131 PM EDT Thu Sep 7 2023

GAZ071-072-071800-
Monroe GA-Jones GA-
131 PM EDT Thu Sep 7 2023

...A strong thunderstorm will impact portions of east central Monroe
and central Jones Counties through 200 PM EDT...

At 131 PM EDT, a strong thunderstorm was over Jarrell Plantation, or
10 miles west of Gray, moving east at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gray, Bradley, Wayside, Clinton, Jarrell Plantation, and Dames Ferry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3302 8378 3309 8377 3311 8350 3296 8351
TIME...MOT...LOC 1731Z 272DEG 15KT 3305 8371

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 1:16 PM EDTSpecial Weather StatementFFCJasper29 min
Sep 7, 1:21 PM EDTSevere Thunderstorm WarningFFCJasper24 min
Sep 7, 1:31 PM EDTSpecial Weather StatementFFCJones29 min
Sep 7, 1:46 PM EDTSpecial Weather StatementFFCPeach29 min
Sep 7, 2:18 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam42 min
Sep 7, 2:27 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson48 min
Sep 7, 2:31 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Sep 7, 2:35 PM EDTSpecial Weather StatementFFCGlascock25 min
Sep 7, 2:44 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs, Wilkinson46 min
Sep 7, 2:50 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes29 min
Sep 7, 2:54 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington51 min
Sep 7, 2:59 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson31 min
Sep 7, 3:15 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson45 min
Sep 7, 3:20 PM EDTSevere Thunderstorm WarningFFCLaurens, Twiggs, Wilkinson21 min
Sep 7, 3:27 PM EDTSpecial Weather StatementFFCJasper33 min
Sep 7, 3:35 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington25 min
Sep 7, 3:51 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones39 min
Sep 7, 3:58 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen, Washington, Wilkinson33 min
Sep 7, 4:04 PM EDTSpecial Weather StatementFFCGreene41 min
Sep 7, 4:20 PM EDTSpecial Weather StatementFFCDodge, Wilcox25 min
Sep 7, 4:29 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen46 min
Sep 7, 4:35 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler40 min
Sep 7, 4:38 PM EDTSpecial Weather StatementFFCJones37 min
Sep 7, 4:47 PM EDTSpecial Weather StatementFFCGreene28 min
Sep 7, 4:47 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe43 min
Sep 7, 5:07 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler38 min
Sep 7, 5:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Peach, Pulaski, Twiggs47 min
Sep 7, 5:16 PM EDTSpecial Weather StatementFFCEmanuel29 min
Sep 7, 5:20 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs, Wilkinson40 min
Sep 7, 5:35 PM EDTSpecial Weather StatementFFCJeff Davis25 min
Sep 7, 5:47 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Pulaski43 min
Sep 7, 5:48 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen27 min
Sep 7, 5:50 PM EDTSpecial Weather StatementFFCWashington25 min
Sep 7, 5:53 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Houston, Twiggs, Wilkinson52 min
Sep 7, 6:26 PM EDTSpecial Weather StatementFFCJohnson34 min
Sep 7, 6:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Twiggs, Wilkinson43 min
Sep 7, 6:58 PM EDTSpecial Weather StatementFFCHouston, Pulaski32 min
Sep 7, 7:07 PM EDTSpecial Weather StatementFFCJohnson38 min
Sep 7, 7:20 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Dooly, Houston, Macon, Peach and 2 more40 min
Sep 7, 7:57 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Dooly, Houston, Laurens, Macon and 1 more33 min
Sep 7, 7:59 PM EDTSpecial Weather StatementFFCCrisp31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.